APM  Vol.4 No.6 , June 2014
On a Class of Gronwall-Bellman Type Inequalities
Author(s) Zareen A. Khan*
ABSTRACT

The aim of the present paper is to establish some new integral inequalities of Gronwall type involving functions of two independent variables which provide explicit bounds on unknown functions. The inequalities given here can be used as tools in the qualitative theory of certain partial differential and integral equations.


Cite this paper
Khan, Z. (2014) On a Class of Gronwall-Bellman Type Inequalities. Advances in Pure Mathematics, 4, 289-294. doi: 10.4236/apm.2014.46038.
References
[1]   Gronwall, T.H. (1919) Note on the Derivatives with Respect to a Parameter of Solutions of a System of Differential Equations. Annals of Mathematics, 20, 292-296.
http://dx.doi.org/10.2307/1967124

[2]   Guiliano, L. (1946) Generalazzioni di un lemma di Gronwall. Rend.Acad.Lecci, 1264-1271.

[3]   Bellman, R. (1943) The Stability of Solutions of Linear Differential Equations. Duke Mathematical Journal, 10, 643-647.
http://dx.doi.org/10.1215/S0012-7094-43-01059-2

[4]   Nemyckii, V.V and Stepanov, V.V. (1947) Qualitative Theory of Differential Equations (Russian), Moscow, OGIZ.

[5]   Bihari, I. (1956) A Generalization of a Lemma of Bellman and Its Application to Uniqueness Problem of Differential Equations. Acta Mathematica Hungarica, 7, 71-94.
http://dx.doi.org/10.1007/BF02022967

[6]   Langenhop, C.E. (1960) Bounds on the Norm of a Solution of a General Differential Equation. Proceedings of the American Mathematical Society, 11, 795-799.

[7]   Beckenbach, E.F and Bellman, R. (1961) Inequalities. Springer-Verlag, New York.
http://dx.doi.org/10.1007/978-3-642-64971-4

[8]   Bainov, D. and Simeonov, P. (1992) Integral Inequalities and Applications. Kluwer Academic Publishers, Dordrecht.

[9]   Dragomir, S.S and Kim, Y.H. (2002) On Certain New Integral Inequalities and Their Applications. Journal of Inequalities in Pure and Applied Mathematics, 3, 1-8.

[10]   Dragomir, S.S and Kim, Y.H. (2003) Some Integral Inequalities for Functions of Two Variables. Electronic Journal of Differential Equations, 10, 1-13.

[11]   Mitrinovic, D.S, Pecaric, J.E. and Fink, A.M. (1991) Inequalities Involving Functions and Their Integrals and Derivatives. Kluwer Academic Publishers, Dordrecht, Boston, London.
http://dx.doi.org/10.1007/978-94-011-3562-7

[12]   Pachpatte, B.G. (2001) On Some Fundamental Integral Inequalities and Their Discrete Analogues. Journal of Inequalities in Pure and Applied Mathematics, 2, Article 15.

[13]   Pachpatte, B.G. (1994b) On Some Fundamental Integral Inequalities Arising in the Theory of Differential Equations. Chinese Journal of Mathematics, 22, 261-273.

[14]   Pachpatte, B.G. (1996) Comparison Theorems Related to a Certain Inequality Used in the Theory of Differential Equations. Soochow Journal of Mathematics, 22, 383-394.

 
 
Top